# SDR UIEA2021011500065

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N429MC
- Make and model: Boeing 747481
- Aircraft serial: 24833
- Aircraft time: 106,484 hours, 16,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 90083
- Part serial: 8822
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK EMERGENCY LIGHT IS INOPERABLE.  REMOVED AND REPLACED U/D POWER SUPPLY UNIT.  OPERATINS CHECK U/D EMERGENCY LIGHT OK, PER AMM 33-51-04.
